Log In Sign Up

please help, on pill but strange goings on


Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To AIP Venting Place LinkBack Topic Tools Search this Topic Display Modes
  #1  
October 31st, 2012, 05:45 AM
Newbie
Join Date: Oct 2012
Posts: 1
Hi

Sorry, i didnt know where else to turn to...

I'm on microgynon 30, my last pill of my last pack was due to be taken on the 14th October, i actually was a litel behind taking the last two pills and took them on 16th. my pill period would normally have started on around 19th but didnt and instead started on 22nd (the day my new pill pack started) normally i would bleed for 5-7 days and have a slow tail off (even with taking the new pack as this normally overlaps) however i bled for only 2 days and then stopped suddenly. then yesterday (so a week after my last day bleeding) i wiped and there was a pinkish and light brown blood on the paper (with some clear cm) and then nothing more all day, this happened again this morning.

My partner and I had regular sex up until the 19th (when he went away for 10 days)

Is this just breakthrough bleeding? would i even ovulate so close to my pill caused period? could it be implantation bleeding?

Can anyone offer any light on this or had it happen to them?

thank you in advance
Reply With Quote
  #2  
November 1st, 2012, 03:38 AM
bella88's Avatar Mega Super Mommy
Join Date: Jun 2008
Location: Australia
Posts: 4,052
It sounds like your body got a bit out of whack from being late taking the pills. From what you said above it sounds like the bleeding started in about the right place from when you stopped taking the pills but I would think that the shorter period time would be from you starting the next packet of pills more quickly than you normally would (only 5 days of sugar pills rather than 7 I think? If I can count properly that is :S). There would be less of a drop from the hormones I would think. Also, if your period is 5-7 days then does this mean that there is 2-4 days of bleeding overlapping into starting the new packet? Because that would probably be why you only bled for the 2 days and then continued to have some spotting after then. Body probably just wondering why the hormone hit came on so early and, while it was expecting to bleed for a little while longer, got the stop signal from you starting up the new packet. I recently learnt that it was starting up the next pill packet that made my period shorter. The hormones in starting up the new packet cut it off within a day or two max for me. My first period off the pill was much longer even though all I did was just not start taking my pill on the saturday so it wasn't that I had built up a thicker lining or had a real cycle or anything. Just that the synthetic hormones present didn't encourage my uterus to stop bleeding. The spotting may suggest that you should use a barrier method of contraception for about a week though. Sorry that this was long winded and probably all over the place but I hope this helps!
__________________






Reply With Quote
  #3  
November 7th, 2012, 07:47 PM
slmehaffey's Avatar Mega Super Mommy
Join Date: Nov 2012
Posts: 1,795
I have heard of several people getting pregnant while on the pill, but as the pp said, since you bled I wouldn't have that as my first assumption, however if you are pregnant you will want to stop taking your pill as soon as possible, so I'd test, and maybe even talk to whoever you get your pills perscribed from as soon as possible.
Reply With Quote
Reply

Tags
implantation , implantation bleeding , pill , worried

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 10:54 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0